# SDR CA150202007

- Difficulty date: February 1, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8*
- Aircraft time: 9,906 hours
- Engine: Pwc PW150A
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Part number: 85236900001
- Condition: Binding
- Location: Cargo Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RAMP REPORTS ISSUE WITH AFT BAGGAGE DOOR LATCHING MECHANISM.  FOUND THE OUTER DOOR HANDLE HAD BEEN FORCED CLOSED, OUT OF SEQUENCE, WITH CARGO DOOR OPEN.  CARGO DOOR HANDLE ACCESSED & HANDLE RETURNED TO CORRECT POSITION.  FOUND FWD LOWER CAM ROLLER BEARING MISSING.  NEW BEARING ASSEMBLY INSTALLED IAW AMM TASK 52-31-24-400-801.  ALSO FOUND PLAY IN CARGO DOOR HANDLE ASSEMBLY CAUSING DOOR TO BIND SOMETIMES WHEN TRYING TO CLOSE DOOR.  AFT BAGGAGE DOOR HANDLE ASSEMBLY REPLACED IAW TASK 52-31-01-400-803.  OPERATIONAL TEST OF DOOR COMPLETED WITH NO FURTHER FAULTS NOTED.
